On the rate of convergence of solutions in singular perturbation problems

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)243-253
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Volume157
Issue number1
DOIs
Publication statusPublished - 1991 May 1
Externally publishedYes

Fingerprint

Convergence of Solutions
Singular Perturbation Problems
Rate of Convergence

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

On the rate of convergence of solutions in singular perturbation problems. / Koike, Shigeaki.

In: Journal of Mathematical Analysis and Applications, Vol. 157, No. 1, 01.05.1991, p. 243-253.

Research output: Contribution to journalArticle

@article{f0b43eb2c3f74241aacdf83c9422c2d9,
title = "On the rate of convergence of solutions in singular perturbation problems",
author = "Shigeaki Koike",
year = "1991",
month = "5",
day = "1",
doi = "10.1016/0022-247X(91)90147-R",
language = "English",
volume = "157",
pages = "243--253",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On the rate of convergence of solutions in singular perturbation problems

AU - Koike, Shigeaki

PY - 1991/5/1

Y1 - 1991/5/1

UR - http://www.scopus.com/inward/record.url?scp=16844384283&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=16844384283&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(91)90147-R

DO - 10.1016/0022-247X(91)90147-R

M3 - Article

VL - 157

SP - 243

EP - 253

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -